# SDR SWAA2024031453726

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING 2024-123401<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02 MEASURE CRACK IS:L=0.330?.TOOL USED CALIPER P/N:500-196-30;S/N:A23323745;DUE DATE:JAN-03-25.;[02] CORRECTED STEP 1. PINEDA (TECHNICIAN); 08-MAR-2024 20:34 UTC  REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02.#DWG 115A2930 REV-; MEASURE CRACK IS:L=0.330?.TOOL USED CALIPER P/N:500-196-30;S/N:A23323745;DUE DATE:JAN-03-25.;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-40-02.#DWG 115A2930 REV-; MEASURE CRACK IS:L=0.330?.TOOL USED CALIPER P/N:500-196-30;S/N:A23323745;DUE DATE:03 JAN 25
